# SDR CA060419002

- Difficulty date: April 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA60601
- Aircraft time: 4,618 hours
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: PA60601
- Condition: Cracked
- Location: Wing
- Part time: 4,634 hours
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS NOTICED DURING AN ANNUAL INSPECTION WITH THE AID OF FLASHLIGHT AND MIRROR.  THE DEFECT AREA IS JUST AFT OF THE NR 2 ENGINE FIREWALL THROUGH AN INSPECTION PANEL LOCATED ON THE WING UPPER SURFACE.  MORE INFORMATION TO FOLLOW CONFIRMING THE CRACK(S) WITH HFEC NDT INSPECTION.  ALSO THE WING STATION NUMBER AND PART NUMBER WILL BE PROVIDED.
